ugh reading so many horrible stories about withdrawal from the antidepressants I take and like, about the symptoms in general. I feel like a lot of the problem that just won’t go away could actually be side effects of the meds?
…and what the heck is this about former heroin addicts who have experienced both saying venlafaxine withdrawal is worse than heroin withdrawal? that doesn’t make me worry at all.
list of withdrawal symptoms from Venlafaxine:
agitation, anorexia, anxiety, confusion, coordination impaired, diarrhea, dizziness, dry mouth, dysphoric mood, fasciculation (in my case the most annoying leg twitches), fatigue, headaches, hypomania, insomnia, nausea, nervousness, nightmares, sensory disturbances (including shock-like electrical sensations) somnolence, sweating, tremor, vertigo, and vomiting.
(bold for definitely, italic for maybe/not sure)
good times. though really, many of these things I’ve experienced for a longer while, and I didn’t know they could be connected to the meds until now (like the leg twitch and all of the damn sleepiness)
not to mention there’s apparently a problem with getting blurry vision, which might be why I feel like I’m going blind (more than usual).
SORRY for drug talk I’m just ugh
all of this makes me want to quit with the meds completely because most of those symptoms also apply to actually eating the meds, but at the same time I really don’t want to because all of that sounds super horrible…